Tohoku Mathematical Journal

Commutation relations of Hecke operators for Arakawa lifting

Atsushi Murase and Hiro-aki Narita

Full-text: Open access

Abstract

T. Arakawa, in his unpublished note, constructed and studied a theta lifting from elliptic cusp forms to automorphic forms on the quaternion unitary group of signature $(1, q)$. The second named author proved that such a lifting provides bounded (or cuspidal) automorphic forms generating quaternionic discrete series. In this paper, restricting ourselves to the case of $q=1$, we reformulate Arakawa's theta lifting as a theta correspondence in the adelic setting and determine a commutation relation of Hecke operators satisfied by the lifting. As an application, we show that the theta lift of an elliptic Hecke eigenform is also a Hecke eigenform on the quaternion unitary group. We furthermore study the spinor $L$-function attached to the theta lift.

Article information

Source
Tohoku Math. J. (2), Volume 60, Number 2 (2008), 227-251.

Dates
First available in Project Euclid: 7 July 2008

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1215442873

Digital Object Identifier
doi:10.2748/tmj/1215442873

Mathematical Reviews number (MathSciNet)
MR2428862

Zentralblatt MATH identifier
1214.11062

Subjects
Primary: 11F55: Other groups and their modular and automorphic forms (several variables)

Keywords
Theta lifting Hecke operators Spinor $L$-functions

Citation

Murase, Atsushi; Narita, Hiro-aki. Commutation relations of Hecke operators for Arakawa lifting. Tohoku Math. J. (2) 60 (2008), no. 2, 227--251. doi:10.2748/tmj/1215442873. https://projecteuclid.org/euclid.tmj/1215442873


Export citation

References

  • T. Arakawa, unpublished note.
  • T. Arakawa, On automorphic forms of a quaternion unitary group of degree two, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1982), 547--566.
  • T. Arakawa, On certain automorphic forms of $Sp(1,q)$, Automorphic forms of several variables, Taniguchi Symposium, Katata (1983), 1--48.
  • M. Eichler, Quadratische Formen und Modulfunktionen, Acta Arith. 4 (1958), 217--239.
  • S. Gelbart, Weil's representation and the spectrum of the metaplectic group, Lecture Notes in Math. 530, Springer-Verlag, 1976.
  • B. Gross and N. Wallach, On quaternionic discrete series representations, and their continuations, J. Reine Angew. Math. 481 (1996), 73--123.
  • M. Harris and S. Kudla, Arithmetic automorphic forms for the nonholomorphic discrete series of $GSp(2)$, Duke Math. J. 66 (1992), 59--121.
  • T. Hina and T. Sugano, On the local Hecke series of some classical groups over $\frak p$-adic fields, J. Math. Soc. Japan 35 (1983), 133--152.
  • S. Kudla, On certain Euler products for $SU(2,1)$, Compositio Math. 42 (1981), 321--344.
  • T. Ibukiyama and Y. Ihara, On automorphic forms on the unitary symplectic group $Sp(n)$ and $SL_2(\boldsymbol R)$, Math. Ann. 278 (1987), 307--327.
  • J. S. Li, Theta lifting for unitary representations with nonzero cohomology, Duke Math. J. 61 (1990), 913--937.
  • H. Narita, On certain automorphic forms of $Sp(1,q)$ (Arakawa's results and recent progress), Automorphic forms and zeta functions, Proceedings of the conference in memory of Tsuneo Arakawa, 314--333, World Sci. Publ., Hackensack, NJ, 2006.
  • H. Narita, Fourier-Jacobi expansion of automorphic forms on $Sp(1,q)$ generating quaternionic discrete series, J. Funct. Anal. 239 (2006), 638--682.
  • H. Narita, Theta lifting from elliptic cusp forms to automorphic forms on $Sp(1,q)$, to appear in Math. Z.
  • A. Pitale, Lifting from $\widetildeSL(2)$ to $GSpin(1,4)$, Int. Math. Res. Not. 63 (2005), 3919--3966.
  • S. Rallis, Langlands' functoriality and the Weil representation, Amer. J. Math. 104 (1982), 469--515.
  • B. Roberts, The theta correspondence for similitudes, Israel J. Math. 94 (1996), 285--317.
  • H. Shimizu, Theta series and automorphic forms on $GL_2$, J. Math. Soc. Japan 24 (1972), 638--683.
  • G. Shimura, On modular correspondence for $Sp(N,\boldsymbol Z)$ and their congruence relations, Proc. Nat. Acad. Sci. USA 49 (1963), 824--828.
  • G. Shimura, Arithmetic of unitary groups, Ann. of Math. 79 (1964), 369--409.
  • T. Sugano, On holomorphic cusp forms on quaternion unitary groups of degree 2, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1985), 521--568.
  • H. Yoshida, Siegel's modular forms and the arithmetic of quadratic forms, Invent. Math. 60 (1980), 193--248.
  • J. L. Waldspurger, Sur les valeurs de certaines fonctions $L$ automorphes en leur centre de symmetrie, Compositio Math. 54 (1985), 173--242.